Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 77, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 23, 2011, 6:58 PM CDT for Love County, Oklahoma. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2011, 6:58 PM CDT (23:58 UTC)
- Expired
- Apr 23, 2011, 8:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Love County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 145 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 7:25 PM CDT | HAIL 1.75 | Burneyville, OK | PUBLIC REPORT OF QUARTER TO GOLF BALL SIZED HAIL IN BURNEYVILLE. |
| Apr 23, 7:56 PM CDT | HAIL 1 | Leon, OK | DELAYED REPORT OF QUARTER SIZED HAIL IN LEON RELAYED BY MARIETTA POLICE DEPARTMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 3:05 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 12.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1649 J/kg
- Mixed-layer CIN
- -297 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
924
WUUS54 KOUN 232358
SVROUN
OKC085-240100-
/O.NEW.KOUN.SV.W.0077.110423T2358Z-110424T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LOVE COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 800 PM CDT
* AT 659 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 5 MILES SOUTHEAST OF LEON...MOVING NORTHEAST AT 25
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE BURNEYVILLE...LEON...MARIETTA...
OVERBROOK...RUBOTTOM AND SOUTHERN LAKE MURRAY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 7 AND 24.
LAT...LON 3375 9719 3383 9721 3386 9717 3390 9720
3389 9723 3385 9726 3388 9730 3382 9736
3382 9743 3385 9747 3390 9747 3391 9751
3407 9735 3407 9697 3391 9705
TIME...MOT...LOC 2359Z 211DEG 22KT 3382 9739
$$
CJS1 follow-up statement
338
WWUS54 KOUN 240026
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT SAT APR 23 2011
OKC085-240100-
/O.CON.KOUN.SV.W.0077.000000T0000Z-110424T0100Z/
LOVE OK-
726 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR LOVE COUNTY...
AT 724 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
RUBOTTOM TO 5 MILES SOUTHEAST OF LAKE MURRAY...MOVING NORTHEAST AT 25
MPH. ANOTHER SEVERE STORM LOCATED EAST OF NOCONA TEXAS WILL LIKELY
ALSO MOVE INTO LOVE COUNTY THROUGH 8 PM.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE BURNEYVILLE...LEON...MARIETTA...
OVERBROOK...RUBOTTOM AND SOUTHERN LAKE MURRAY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 8 AND 24.
LAT...LON 3375 9719 3383 9721 3386 9717 3390 9720
3389 9723 3385 9726 3388 9730 3382 9736
3382 9743 3385 9747 3390 9747 3391 9751
3407 9735 3407 9697 3391 9705
TIME...MOT...LOC 0024Z 211DEG 22KT 3399 9740 3403 9701
$$
CJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:40 PM CDT, 18 minutes earlier.
Area forecast discussion, Apr 23, 6:40 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 640 PM CDT SAT APR 23 2011 .AVIATION... 24/00Z TAFS...SCATTERED MVFR CEILINGS WILL CONTINUE FROM AROUND KLAW TO KOKC/KOUN MOST OF FORECAST PERIOD...WITH DETERIORATING CONDITIONS AT THESE SITES...AND THE OTHER TERMINALS BEGINNING OVERNIGHT INTO TOMORROW...WITH WIDESPREAD MVFR/IFR TOMORROW. STORMS CURRENTLY SOUTH AND EAST OF TERMINALS EXPECTED TO HAVE MINIMAL IMPACTS ON OUR TAF SITES. THEIR EVOLUTION/PERSISTENCE WILL AFFECT WHAT HAPPENS OVERNIGHT...WITH RESPECT TO CHANCES FOR DESPERATE RAIN ACROSS CENTRAL AND WESTERN PARTS OF OKLAHOMA. ALL MODELS ARE QUITE AGGRESSIVE WITH AT LEAST LIGHT QPF OVERNIGHT AND TOMORROW. ALTHOUGH WE WILL KEEP RA/TSRA OUT OF PREDOMINATE WX...WILL GO AHEAD AND INCLUDE A TEMPO GROUP TOWARD/AFTER SUNRISE SOUTHWEST INTO CENTRAL OK. && .DISCUSSION... T-STORMS EXPECTED TO DEVELOP MOST ANY TIME LATE THIS AFTERNOON NEAR AND SOUTH OF THE COLD FRONT THAT EXTENDED FROM NEAR ATOKA... TO ARDMORE... TO ARCHER CITY TX. THESE STORMS WILL CONTINUE INTO THE EVENING HOURS WITH A TENDENCY FOR THE CONVECTION TO PROPAGATE MORE TO THE SE AS THE FRONT SAGS SOUTH DUE TO IT BEING REINFORCED SOMEWHAT BY T-STORM OUTFLOW. LATER TONIGHT... T-STORM CHANCES SHOULD IMPROVE FARTHER NORTH ACROSS PARTS OF CENTRAL AND WESTERN OK IN RESPONSE TO AN INCREASING SOUTHERLY LOW LEVEL JET AND ATTENDANT WARM ADVECTION. A WEAK WAVE MAY ALSO BE EMBEDDED IN THE SWLY FLOW ALOFT. MEANWHILE... MODELS ALSO INDICATING SOME ELEVATED CAPE ACROSS THE REGION. T-STORM CHANCES FOR SHWRS/STORMS WILL CONTINUE INTO SUNDAY IN ADVANCE OF A SHORT WAVE THAT WILL BE MOVING EAST THROUGH NM. THE BEST CHANCES FOR RAIN IN MOST AREAS ARE LIKELY TO BE SUNDAY NIGHT IN ASSOCIATION WITH STRENGTHENING SYNOPTIC SCALE LIFT OVER THE SOUTHERN PLAINS. MODELS INDICATE MODERATE HEIGHT FALLS SPREADING OVER THE AREA WITH THE APPROACH OF THE UPPER WAVE AND LEFT FRONT QUADRANT OF THE UPPER JET. MEANWHILE LOW LEVEL JET IS FORECAST TO INCREASE OVER THE REGION AND PULL ELEVATED INSTABILITIES NORTHWARD. THE BEST INSTABILITIES ARE EXPECTED TO SHIFT INTO THE SOUTHEAST PART OF THE AREA ON MONDAY... ALTHOUGH COOL TEMPERATURES ALOFT ASSOCIATED WITH THE UPPER TROUGH COULD CONTINUE TO PRODUCE SCATTERED HIGH-BASED LIGHT PRECIPITATION FARTHER BACK TO THE WEST. A STRONG JET MAX MOVING THROUGH THE WESTERN US WILL RESULT IN DEEPENING ANOTHER WAVE OVER THE SOUTHERN ROCKIES AND PLAINS ON TUESDAY. IN RESPONSE TO THIS NEXT SYSTEM... A SURFACE LOW IS FORECAST TO DEEPEN OVER THE SOUTHERN HIGH PLAINS WHICH COULD PULL MORE MOISTURE/INSTABILITY BACK NORTH INTO THE AREA FROM EASTERN TX. DEPENDING ON THE QUALITY OF MOISTURE RETURN... SCATTERED SHOWERS AND T-STORMS WILL BE POSSIBLE MAINLY ACROSS THE EAST AND NORTH. PRECIP CHANCES WILL END WED MORNING AS THE UPPER TROUGH EXITS THE AREA WITH DRY WEATHER EXPECTED INTO FRIDAY AS THE UPPER RIDGE MOVES INTO THE SOUTHERN PLAINS. CONCERNING FIRE WEATHER ISSUES... MONDAY APPEARS TO BE A POTENTIAL RED FLAG DAY AS A DRYLINE MOVES EAST THROUGH PORTIONS OF SW OK AND WESTERN N-TX DURING THE DAY. WARM TEMPERATURES AND MODERATELY STRONG WINDS ALONG WITH LOW HUMIDITIES WILL RAISE FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 54 70 60 76 / 60 40 60 30 HOBART OK 50 71 57 79 / 40 30 40 20 WICHITA FALLS TX 59 76 63 88 / 50 40 40 20 GAGE OK 42 67 49 71 / 40 40 50 20 PONCA CITY OK 50 64 52 69 / 50 50 60 40 DURANT OK 67 80 66 80 / 60 50 50 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/32
Hazardous weather outlook, Apr 23, 6:20 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT SAT APR 23 2011
OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
620 PM CDT SAT APR 23 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTHEAST OF A LINE FROM
STILLWATER... TO LAWTON OKLAHOMA... TO SEYMOUR TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 11
PM. A SECONDARY TIME FOR SEVERE STORMS WILL BE FROM 3 TO 8 AM
SUNDAY.
IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF TENNIS BALLS.
DAMAGING WINDS TO 60 MPH.
ONE OR TWO TORNADOES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 11 PM.
DISCUSSION...
A SLOWLY MOVING COLD FRONT HAS MOVED THROUGH MOST OF SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS. THE BEST NEAR SURFACE INSTABILITY
IS LOCATED ALONG AND SOUTHEAST OF A LINE FROM COALGATE... TO ARDMORE
OKLAHOMA... TO HENRIETTA TEXAS LINE AND WILL PROVIDE A MORE
FAVORABLE ENVIRONMENT FOR SEVERE STORMS THIS AFTERNOON AND EVENING.
ELEVATED INSTABILITY BEHIND THE COLD FRONT WILL BE SUFFICIENT FOR
STORMS TO PRODUCE LARGE HAIL...ESPECIALLY ALONG AND SOUTHEAST OF A
LINE FROM HOLDENVILLE... TO PAULS VALLEY... TO LAWTON OKLAHOMA... TO
VERNON AND CROWELL TEXAS. THE STRONGEST STORMS THIS AFTERNOON WILL
BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF TENNIS BALLS...WINDS IN
EXCESS OF 60 MPH...AND PERHAPS TORNADOES.
AREAS ALONG AND SOUTHEAST OF A STILLWATER TO EL RENO AND LAWTON LINE
MAY SEE AN INCREASE IN THUNDERSTORMS DURING THE OVERNIGHT HOURS.
A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF HALF DOLLARS MAINLY BETWEEN 3 AND 8 AM SUNDAY.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
VERY DRY AIR HAS FILTERED INTO NORTHWEST OKLAHOMA. HUMIDITY LEVELS
WILL RANGE FROM 25 TO 35 PERCENT THROUGH ABOUT 10 PM. GUSTY
NORTHEAST WINDS WILL HELP ENHANCE WILDFIRE POTENTIAL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS MAY BECOME ORGANIZED ON SUNDAY AFTERNOON AND
EVENING...ESPECIALLY OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
STORMS WITH VERY LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.
WIDESPREAD COVERAGE OF THUNDERSTORMS WITH FREQUENT LIGHTNING AND
MARGINALLY SEVERE HAIL IS EXPECTED OVER THE REMAINDER OF OKLAHOMA
SUNDAY NIGHT. THIS WILL ALL OCCUR IN ADVANCE OF AN UPPER LEVEL
TROUGH. WHEN THE TROUGH ARRIVES ON MONDAY...THE RISK OF ORGANIZED
SEVERE WEATHER WILL SHIFT INTO CENTRAL AND EASTERN OKLAHOMA.
FINALLY...A SECOND TROUGH MAY BRING THUNDERSTORMS TO OKLAHOMA AND
TEXAS ON TUESDAY...FOLLOWED BY A DRY PERIOD AT THE END OF NEXT WEEK.
OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS...AND POSSIBLY SOUTHWEST
OKLAHOMA. THE POSSIBILITY OF WILDFIRES WILL BE INCREASED IF THIS
HAPPENS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5 AM SUNDAY.In the hours before
Special weather statement, Apr 23, 5:42 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CDT SAT APR 23 2011
OKZ050-232300-
LOVE OK-
542 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE COUNTY.
AT 541 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
MARIETTA...MOVING NORTHEAST AT 40 MPH. OTHER STRONG TO SEVERE
THUNDERSTORMS WERE LOCATED IN COOKE COUNTY NEAR GAINESVILLE TEXAS.
THESE STORMS WERE MOVING NORTHEAST AROUND 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE INCH IN DIAMETER...
WIND GUSTS TO 45 MPH...
LAT...LON 3376 9720 3380 9722 3386 9717 3389 9718
3389 9723 3385 9726 3388 9728 3407 9707
3407 9697 3401 9697 3401 9693 3396 9692
3393 9698 3385 9700 3380 9709 3374 9708
3372 9714
CJSLocal storm report, Apr 23, 5:48 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
548 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL MARIETTA 33.93N 97.12W
04/23/2011 E1.00 INCH LOVE OK EMERGENCY MNGR
&&
AGSpecial weather statement, Apr 23, 6:05 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
605 PM CDT SAT APR 23 2011
OKZ050-232315-
LOVE OK-
605 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE COUNTY.
AT 602 PM CDT...A STRONG THUNDERSTORM... CAPABLE OF PRODUCING A
TORNADO... WAS LOCATED 10 MILES SOUTH OF THACKERVILLE... OR NEAR
GAINESVILLE... MOVING EAST NORTHEAST AT 20 MPH. THE STRONGEST PART
OF THE STORM IS CURRENTLY EXPECTED TO REMAIN SOUTH OF LOVE COUNTY...
HOWEVER SOUTHBOUND TRAFFIC IN INTERSTATE 35 IN SOUTHERN OKLAHOMA MAY
WANT TO DELAY THEIR TRAVEL INTO NORTH TEXAS UNTIL THIS STORM MOVES
EAST OF THE INTERSTATE.
LAT...LON 3376 9720 3392 9703 3388 9697 3386 9699
3383 9702 3383 9704 3381 9706 3380 9709
3374 9708 3373 9709 3373 9717
CJSSpecial weather statement, Apr 23, 6:11 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 611 PM CDT SAT APR 23 2011 TXZ087-088-232330- KNOX TX-BAYLOR TX- 611 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BAYLOR AND KNOX COUNTIES. AT 610 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF GOREE...MOVING NORTHEAST AT 50 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3339 9968 3366 9943 3349 9905 3339 9919 CJS
Special weather statement, Apr 23, 6:36 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT SAT APR 23 2011
OKZ046-050-051-232345-
LOVE OK-MARSHALL OK-CARTER OK-
636 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHEAST CARTER...EASTERN
LOVE AND MARSHALL COUNTIES.
AT 635 PM CDT...A VERY INTENSE... SEVERE THUNDERSTORM... CAPABLE OF
PRODUCING A TORNADO... WAS LOCATED ABOUT 7 MILES SOUTHEAST OF
THACKERVILLE...MOVING EAST NORTHEAST AT 25 MPH. THE STRONGEST PART
OF THIS STORM IS EXPECTED TO REMAIN SOUTH OF THE RED RIVER...
ALTHOUGH ITS NORTHERN EDGE OF IT COULD COME CLOSE TO THE SOUTHERN
PART OF MARSHALL COUNTY.
ELSEWHERE... A STRONG STORM WAS LOCATED 5 MILES SOUTH OF ARDMORE...
MOVING NORTHEAST AT 30 MPH. THIS STORM COULD PRODUCE SMALL HAIL TO
THE SIZE OF NICKELS.
LAT...LON 3378 9720 3386 9717 3407 9717 3413 9695
3398 9658 3390 9658 3391 9667 3385 9668
3383 9675 3386 9680 3385 9686 3395 9693
3393 9698 3386 9699 3380 9709 3374 9708
3372 9713
CJSSpecial weather statement, Apr 23, 6:52 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
652 PM CDT SAT APR 23 2011
OKZ050-240015-
LOVE OK-
652 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE COUNTY.
AT 653 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF BURNEYVILLE...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LAT...LON 3380 9722 3383 9721 3386 9717 3390 9720
3389 9723 3385 9726 3388 9730 3382 9738
3382 9743 3385 9747 3405 9720 3395 9693
3393 9698 3386 9699 3380 9709 3374 9708
3372 9715
CJSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Pontotoc, Pottawatomie, Seminole | 60 min |
| Apr 22, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 39 min |
| Apr 22, 7:20 PM CDT | Special Weather Statement | OUN | McClain | 10 min |
| Apr 22, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 34 min |
| Apr 22, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 45 min |
| Apr 22, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 15 min |
| Apr 22, 7:45 PM CDT | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 45 min |
| Apr 22, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Pontotoc, Pottawatomie, Seminole and 1 more | 61 min |
| Apr 22, 8:09 PM CDT | Tornado Warning | OUN | Garvin, Pontotoc | 36 min |
| Apr 22, 8:14 PM CDT | Flash Flood Warning | OUN | Garvin, McClain, Pottawatomie | 3 hr |
| Apr 22, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 46 min |
| Apr 22, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 41 min |
| Apr 22, 8:44 PM CDT | Tornado Warning | OUN | Pontotoc | 31 min |
| Apr 22, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 34 min |
| Apr 22, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Garvin, Grady, Hughes, Murray, Pontotoc and 2 more | 61 min |
| Apr 22, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 61 min |
| Apr 22, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 32 min |
| Apr 22, 9:29 PM CDT | Areal Flood Advisory | OUN | Garvin, Grady, Pontotoc, Stephens | 3 hr |
| Apr 22, 9:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 53 min |
| Apr 22, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 64 min |
| Apr 22, 9:50 PM CDT | Flash Flood Warning | OUN | Cotton | 4 hr |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 47 min |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 62 min |
| Apr 22, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Stephens | 57 min |
| Apr 22, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 43 min |
| Apr 22, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 49 min |
| Apr 22, 11:06 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc | 54 min |
| Apr 22, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 53 min |
| Apr 22, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Garvin, Jefferson, Stephens | 61 min |
| Apr 22, 11:34 PM CDT | Special Weather Statement | OUN | Atoka | 26 min |
| Apr 22, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 56 min |
| Apr 23, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 33 min |
| Apr 23, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 46 min |
| Apr 23, 12:32 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 19 min |
| Apr 23, 12:56 AM CDT | Special Weather Statement | OUN | Coal | 19 min |
| Apr 23, 1:14 AM CDT | Special Weather Statement | OUN | Hughes | 31 min |
| Apr 23, 1:40 AM CDT | Special Weather Statement | OUN | Atoka | 20 min |
| Apr 23, 4:58 PM CDT | Special Weather Statement | OUN | Love | 17 min |
| Apr 23, 5:21 PM CDT | Special Weather Statement | OUN | Love | 24 min |
| Apr 23, 5:42 PM CDT | Special Weather Statement | OUN | Love | 18 min |
| Apr 23, 6:05 PM CDT | Special Weather Statement | OUN | Love | 10 min |
| Apr 23, 6:36 PM CDT | Special Weather Statement | OUN | Marshall | 9 min |
| Apr 23, 6:52 PM CDT | Special Weather Statement | OUN | Love | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.